RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rybalko, Vladimir Aleksandrovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:913
Abstract pages:658
Full texts:191
References:84
E-mail:

http://www.mathnet.ru/eng/person12565
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/650362

Publications in Math-Net.Ru
2014
1. V. Rybalko, “Local Minimizers of the Magnetic Ginzburg–Landau Functional with $S^1$-valued Order Parameter on the Boundary”, Zh. Mat. Fiz. Anal. Geom., 10:1 (2014),  134–151  mathnet  mathscinet  isi
2003
2. L. S. Pankratov, V. A. Rybalko, “Asymptotic analysis of a double porosity model with thin fissures”, Mat. Sb., 194:1 (2003),  121–146  mathnet  mathscinet  zmath  elib; Sb. Math., 194:1 (2003), 123–150  isi  scopus
1999
3. V. A. Rybalko, “Asymptotic behaviour of Green's function of the first boundary value problem”, Mat. Fiz. Anal. Geom., 6:1/2 (1999),  100–123  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019